# SDR NSVA20070155

- Difficulty date: June 12, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N311CE
- Make and model: Saab 340B
- Aircraft serial: 214
- Aircraft time: 31,829 hours, 36,682 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UNSAFE LIGHT AFTER T/O.  SERVICED NLG STRUT IAW COLGAN WORKCARD 32-21-075, OPS CHECK GOOD, MEL CLEARED.
